advertisement
Question
Posted by: Eno | 2011-05-19

Laxador tablets during early pregnancy

I took laxador tablets for constipation a few weeks ago.and now my periods are a week late.I am now worried that if i am pregnant, it might have caused harm to my baby, should i be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No it is fine.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2015-01-05

Hi im 5weeks pregnant and is constipated nothing happened in 3 weeks? Can i drink any of the lennon products or laxa-dor?

Reply to Anonymous
Posted by: gynaedoc | 2011-05-23

No it is fine.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement